Alert archive / Wyoming / High Wind Warnings in 2013

High Wind Warning 22, NWS Cheyenne, WY

May 30, 20134 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at May 30, 2013, 3:39 AM MDT for 4 counties in Wyoming. It took effect at May 30, 2013, 7:00 AM MDT. It was in force for 12 hr. 23 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 30, 2013, 3:39 AM MDT (09:39 UTC)
In effect from
May 30, 2013, 7:00 AM MDT
Expired
May 30, 2013, 7:00 PM MDT
In force
12 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 8:26 AM MDTNON-TSTM WND GST 5823 W Cheyenne, WY
May 30, 9:11 AM MDTNON-TSTM WND GST 591 Ene Buford, WYTHIS IS WY37. SUSTAINED WIND 47 MPH.
May 30, 9:40 AM MDTNON-TSTM WND GST 648 Ese Crystal Lake Rese, WYOTTO WYDOT SITE.
May 30, 9:46 AM MDTNON-TSTM WND GST 592 Ese Arlington, WY
May 30, 9:50 AM MDTNON-TSTM WND GST 59Bordeaux, WY
May 30, 9:50 AM MDTNON-TSTM WND GST 59Bordeaux, WY
May 30, 10:06 AM MDTNON-TSTM WND GST 601 Ene Buford, WYSUSTAINED WIND 45 MPH.
May 30, 10:31 AM MDTNON-TSTM WND GST 621 Ene Buford, WYSUSTAINED WIND 46 MPH.
May 30, 10:40 AM MDTNON-TSTM WND GST 59Bordeaux, WYSUSTAINED WIND 46 MPH.
May 30, 11:36 AM MDTNON-TSTM WND GST 5923 W Cheyenne, WYSUSTAINED WIND 48 MPH.
May 30, 11:41 AM MDTNON-TSTM WND GST 631 Ene Buford, WY
May 30, 12:11 PM MDTNON-TSTM WND GST 62Arlington, WYSUSTAINED WIND 45 MPH.
May 30, 12:12 PM MDTNON-TSTM WND GST 60Vedauwoo, WY
May 30, 12:17 PM MDTNON-TSTM WND GST 6023 W Cheyenne, WYREMOUNT ROAD WYDOT SITE. SUSTAINED AT 42 MPH.
May 30, 12:26 PM MDTNON-TSTM WND GST 622 Wnw Buford, WYLONETREE WYDOT SITE. SUSTAINED AT 49 MPH.
May 30, 12:46 PM MDTNON-TSTM WND GST 592 Ese Arlington, WY
May 30, 1:50 PM MDTNON-TSTM WND GST 587 Ese Arlington, WYCOOPER COVE WYDOT SITE. SUSTAINED AT 40 MPH.
May 30, 2:21 PM MDTNON-TSTM WND GST 63Arlington, WYARLINGTON WYDOT SITE. SUSTAINED AT 43 MPH.
May 30, 2:36 PM MDTNON-TSTM WND GST 632 Wnw Buford, WYLONETREE WYDOT SITE. SUSTAINED AT 42 MPH.
May 30, 2:50 PM MDTNON-TSTM WND GST 595 Nw Arlington, WYWAGONHOUND WYDOT SITE. SUSTAINED AT 45 MPH.
May 30, 3:45 PM MDTNON-TSTM WND GST 617 Ese Arlington, WYARLINGTON WYDOT SITE. SUSTAINED AT 44 MPH.
May 30, 3:50 PM MDTNON-TSTM WND GST 607 Nw Elk Mountain, WYHALLECK RIDGE WYDOT SITE. SUSTAINED AT 43 MPH.
May 30, 6:20 PM MDTNON-TSTM WND GST 617 Ssw Chugwater, WYBEAR CREEK WYDOT SITE. SUSTAINED AT 43 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1731 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

168 
WWUS75 KCYS 300939
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
339 AM MDT THU MAY 30 2013

...STRONG WESTERLY WINDS TODAY...

.WINDS WILL QUICKLY INCREASE THIS MORNING BECOMING STRONG AND
GUSTY OVER PORTIONS OF SOUTHEAST WYOMING. SUSTAINED WINDS AROUND
40 MPH WITH GUSTS UP TO 60 MPH CAN BE EXPECTED IN TYPICAL WIND
PRONE AREAS. THIS INCLUDES PORTIONS OF INTERSTATE 80 BETWEEN
CHEYENNE AND RAWLINGS WITH THE STRONGEST WINDS AROUND ARLINGTON
AND VEDAUWOO. WINDS WILL SUBSIDE SOMEWHAT THIS EVENING BUT WILL
REMAIN ELEVATED THROUGH FRIDAY AFTERNOON.

WYZ110-116-117-310100-
/O.NEW.KCYS.HW.W.0022.130530T1300Z-130531T0100Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
339 AM MDT THU MAY 30 2013

...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM MDT
THIS EVENING. 


* TIMING...WINDS WILL BECOME STRONG AND GUSTY THIS MORNING AND
  CONTINUE THROUGH THE AFTERNOON. WINDS WILL SUBSIDE SOMEWHAT THIS
  EVENING.

* WINDS...WESTERLY WINDS AROUND 40 MPH WITH GUSTS AS HIGH AS 60
  MPH. 

* IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE OR LIGHT
  WEIGHT VEHICLES SHOULD EXERCISE CAUTION WHILE TRAVELING ACROSS
  THE WARNED AREA TODAY. STRONG AND SUDDEN WIND GUSTS WILL MAKE
  FOR AN INCREASED BLOW OVER POTENTIAL TODAY...THIS INCLUDES
  PORTIONS OF INTERSTATE 80 BETWEEN RAWLINS AND CHEYENNE.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

LIEBL
2 follow-up statements
928 
WWUS75 KCYS 301542
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
942 AM MDT THU MAY 30 2013

...STRONG WESTERLY WINDS TODAY...

.WINDS WILL BE STRONG AND GUSTY OVER PORTIONS OF SOUTHEAST
WYOMING THROUGH THIS AFTERNOON. SUSTAINED WINDS AROUND 40 MPH WITH GUSTS
UP TO 60 MPH CAN BE EXPECTED IN TYPICAL WIND PRONE AREAS. THIS
INCLUDES PORTIONS OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS
AS WELL AS ALONG INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND.
WINDS WILL SUBSIDE SOMEWHAT THIS EVENING BUT WILL REMAIN ELEVATED
THROUGH FRIDAY AFTERNOON.

WYZ106-310100-
/O.EXA.KCYS.HW.W.0022.000000T0000Z-130531T0100Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
INCLUDING THE CITY OF...BORDEAUX
942 AM MDT THU MAY 30 2013

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...SOUTHWESTERLY WINDS AROUND 40 MPH WITH GUSTS AROUND 60
  MPH.

* IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE OR LIGHT
  WEIGHT VEHICLES SHOULD EXERCISE CAUTION WHILE TRAVELING ACROSS
  THE WARNED AREA TODAY. STRONG AND SUDDEN WIND GUSTS WILL MAKE
  FOR AN INCREASED BLOW OVER POTENTIAL TODAY.

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ110-116-117-310100-
/O.CON.KCYS.HW.W.0022.000000T0000Z-130531T0100Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
942 AM MDT THU MAY 30 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING. 

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...WESTERLY WINDS AROUND 40 MPH WITH GUSTS AS HIGH AS 60 
  MPH. 

* IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE OR 
  LIGHT WEIGHT VEHICLES SHOULD EXERCISE CAUTION WHILE TRAVELING 
  ACROSS THE WARNED AREA TODAY. STRONG AND SUDDEN WIND GUSTS 
  WILL MAKE FOR AN INCREASED BLOW OVER POTENTIAL TODAY...THIS 
  INCLUDES PORTIONS OF INTERSTATE 80 BETWEEN RAWLINS AND 
  CHEYENNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$
796 
WWUS75 KCYS 310049
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
649 PM MDT THU MAY 30 2013

...HIGH WIND WARNING TO EXPIRE AT 7 PM THIS EVENING...

WYZ106-110-116-117-310200-
/O.EXP.KCYS.HW.W.0022.000000T0000Z-130531T0100Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
649 PM MDT THU MAY 30 2013

...HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. 

WINDS HAVE SHOWN A SLOW DECREASE IN OUR WARNED AREAS OVER THE PAST
FEW HOURS. LATEST GUIDANCE HAS BEEN SHOWING DECREASING WINDS AS
WELL. WILL THEREFORE...ALLOW THE HIGH WIND WARNING TO EXPIRE AT 7
PM THIS EVENING. WINDS WILL STILL BE STRONG...GUSTING
PREDOMINANTLY TO 50 TO 55 MPH OVER THE NEXT COUPLE HOURS AND THEN
DECREASING TO 45 TO 50 MPH AFTER 9 PM.


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at May 30, 12:05 AM MDT, 3 hours 34 minutes earlier.

Area forecast discussion, May 30, 12:05 AM MDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1205 AM MDT THU MAY 30 2013

.UPDATE...
ISSUED AT 919 PM MDT WED MAY 29 2013

FORECAST LOOKS TO BE IN GOOD SHAPE TONIGHT. LATEST RADAR SHOWING
SHOWERS DECREASING IN COVERAGE AND WEAKENING. DID KEEP SOME LOW
CHANCE TO SLIGHT CHANCE POPS GOING IN THE NORTHERN PANHANDLE AND
OUT WEST OVER THE MOUNTAINS THROUGH MIDNIGHT.
OTHERWISE...EVERYTHING IN GOOD SHAPE. UPDATES HAVE BEEN SENT.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 250 PM MDT WED MAY 29 2013

UPPER TROF AXIS MOVING EAST ACROSS THE CWA THIS AFTERNOON WITH
SCATTERED SHOWERS MAINLY OVER SE WYOMING AT THIS TIME. EXPECT THIS
ACTIVITY TO GRADUALLY SPREAD EAST INTO THIS EVENING BEFORE
DISSIPATING. INSTABILITIES MUCH LOWER THUS JUST A FEW WEAK STORMS
POSSIBLE. WINDY AND MILD WEATHER THEN EXPECTED THURSDAY THROUGH
FRIDAY AS SFC/UPPER LOW MEANDER OVER THE NORTHERN PLAINS.
SCATTERED SHOWERS EXPECTED TO PERSIST ESPECIALLY OVER NORTHERN
PARTS OF THE CWA AS MOISTURE WRAPS AROUND. SECONDARY UPPER
SHORTWAVE WILL THEN DROP SE ACROSS THE PLAINS FRIDAY AFTERNOON
WHICH SHOULD ALLOW FOR SOME SOUTHWARD PROGRESS OF SHOWERS.

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 250 PM MDT WED MAY 29 2013

A SHORTWAVE TROUGH WILL MOVE ACROSS THE NORTHERN PLAINS FRIDAY
NIGHT. THE ASSOCIATED COLD FRONT WILL BE THROUGH THE ENTIRE CWA
BY 06Z SATURDAY. THERE APPEARS TO BE ENOUGH LIFT AND MOISTURE
OVER AT LEAST THE NORTHEAST HALF OF THE CWA FRIDAY NIGHT AND INTO
SATURDAY MORNING FOR SHOWERS. SURFACE HIGH PRESSURE WILL MOVE OVER
THE REGION FOR SATURDAY AND THE NEW AIR MASS WILL PRODUCE COOL
TEMPERATURES FOR SATURDAY. FRIDAY NIGHT AND SATURDAY WILL ALSO
HAVE GUSTY WINDS OVER THE EAST PART OF THE CWA.

A SHORTWAVE RIDGE ALOFT WILL MOVE OVER THE ROCKIES SATURDAY NIGHT
AND SUNDAY FOR WARMER AND DRY WEATHER.

MODELS THEN DIFFER ON THE AMPLITUDE AND TIMING OF A CLOSED MID
LEVEL LOW MOVING ALONG THE U.S. AND CANADIAN BORDER EARLY NEXT
WEEK. THE ECMWF CONTINUES TO HAVE A MORE AMPLIFIED TROUGH THAN
THE GFS ALONG WITH ITS AXIS BEING FURTHER WEST. THE ASSOCIATED
SURFACE COLD FRONT WILL MOVE ACROSS THE CWA MONDAY AFTERNOON AND
EVENING. THE RESULT WILL BE SOME MAINLY AFTERNOON AND EVENING
THUNDERSTORMS MONDAY AND TUESDAY ALONG WITH WARM TEMPERATURES
FOR MONDAY. WEDNESDAY WILL BE DRIER WITH FAIRLY FAST WEST TO
NORTHWEST WINDS IN THE MID LEVELS OF THE ATMOSPHERE. GFS DEPICTS
MORE QPF OVER THE CWA TUESDAY NIGHT AND NEXT WEDNESDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1201 AM MDT THU MAY 30 2013

VFR CONDITIONS THROUGH THE TAF PERIOD. WINDS THROUGH SUNRISE
SHOULD GENERALLY REMAIN BELOW 20 KTS. HOWEVER...BY MID-MORNING THE
GOOD LOW LEVEL MIXING AND STRONG PRESSURE GRADIENT SHOULD PROMOTE
WIDESPREAD STRONG WINDS THROUGHOUT THE DAY. GUSTS TO 40-45 KTS
WILL BE POSSIBLE OVER SOUTHEAST WY WITH GUSTS TO 30-35 KTS IN THE
NEBRASKA PANHANDLE. WINDS SHOULD SUBSIDE SOMEWHAT AFTER AROUND 03Z
FRIDAY...BUT WILL CONTINUE TO REMAIN BREEZY THROUGH THURSDAY
NIGHT.

&&

.FIRE WEATHER...
ISSUED AT 250 PM MDT WED MAY 29 2013

COOLER AND WINDY CONDITIONS EXPECTED THURSDAY AND FRIDAY BUT
OUTSIDE OF WINDS NON-CRITICAL CONDITIONS EXPECTED. SCATTERED
SHOWERS AND A FEW DAYTIME TSTRMS WILL PERSIST THROUGH THURSDAY
WITH SHOWERS FOR FRIDAY. CONTINUED MILD SATURDAY THEN WARMER AND
MAINLY DRY CONDITIONS EXPECTED SUNDAY THROUGH MONDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...CLAYCOMB
SHORT TERM...RE
LONG TERM...WEILAND
AVIATION...FINCH
FIRE WEATHER...RE
Hazardous weather outlook, May 29, 6:47 PM MDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
647 PM MDT WED MAY 29 2013

WYZ101>119-310100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
647 PM MDT WED MAY 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH
MID EVENING BEFORE WEAKENING WITH LOSS OF DAY TIME HEATING. THESE
STORMS WILL BE CAPABLE OF PRODUCING DOWN BURST WINDS TO 40 MPH AND
CLOUD TO GROUND LIGHTNING. THEY AREA NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WEST TO NORTHWEST WINDS WILL INCREASE THURSDAY AFTERNOON.
SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE
POSSIBLE...ESPECIALLY FOR OUR WIND PRONE AREAS OF
BORDEAUX...ARLINGTON AND VEDAUWOO. THESE WINDS WILL EASE SOME
OVERNIGHT THURSDAY AND THEN PICK UP AGAIN LATE FRIDAY MORNING
THROUGH THE AFTERNOON. LIGHT WEIGHT AND HIGH PROFILE VEHICLES
TRAVELING ON INTERSTATES 80 AND 25 COULD EXPERIENCE HAZARDOUS
CROSS WINDS WITH THESE WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-310100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
647 PM MDT WED MAY 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH
MID EVENING BEFORE WEAKENING WITH LOSS OF DAY TIME HEATING. THESE
STORMS WILL BE CAPABLE OF PRODUCING DOWN BURST WINDS TO 40 MPH AND
CLOUD TO GROUND LIGHTNING. THEY AREA NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GUSTY NORTHWEST WINDS ARE LIKELY THURSDAY AND FRIDAY. SUSTAINED
WINDS AROUND 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE
POSSIBLE...ESPECIALLY LATE FRIDAY MORNING THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

Nearby

High Wind Warnings in Wyoming, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.